Posted by adamie on August 11, 2001, at 21:11:41
In reply to Re: Cam effexor/weight/dosage » adamie, posted by Willow on August 11, 2001, at 18:49:35
> You've just started the effexor. Once of the startup side-effects is that it makes you jittery. I can't remember how long this lasted.
> I'm just curious if you had tried any other anti-depressant type medications before effexor.
I took Paxil for 24 days and it made my lacking concentration worse and also I seemed to lack emotions which I also did before the paxil. So the paxil generally felt like it wasn't improving me at all and even making me worse. I felt kind of numb on it. hard to remember.
so I stopped and 4 days after I was feeling better. 5th day much better. i was feeling decent and old interests returned with emotions also. this lasted for 5 days then it got suddenly worse. much worse. then it went up a bit. and stayed like that. I was minorly able to enjoy things. then it was getting worse again. I was beggining to get really desperate. And my pdoc was back from vacation and she gave me effexor.
> Are you sleeping okay?
with this depression i have been sleeping well for the exception when my depression was extremely torturous. I am sleeping better than I have when I was perfectly happy. This is because the depression kind of makes me brain dead. my thinking ability is extremely effected. therefor when I go to bed I cant think of much and just fall asleep. when I was perfectly happy I had a very active mind and would always imagine my fiance and other things and therefor would have a bit of a natural insomnia which i didn't mind at all. I liked that about me. that i had an active mind. i need to be that way again.
> If you just want to chat check out the the social board, there's a link near the top and bottom of each page.
me will look. thanks for replying. i will try to stick with this effexor. my mom today told me she thinks it's making me worse. i said i was getting worse before the effexor. she said i was not like this. perhaps maybe it is having a possible worsening effect. I guess I will see. hopefully this med will work well.